Title of article :
BPs Operational Matrices for Solving Time Varying Fractional Optimal Control Problems
Author/Authors :
Alipour، Mohsen نويسنده , , Rostamy، Davood نويسنده ,
Issue Information :
روزنامه با شماره پیاپی 46 سال 2013
Pages :
13
From page :
292
To page :
304
Abstract :
In this paper, we present a method for solving time varying fractional optimal control problems by Bernstein polynomials. Firstly, we derive the Bernstein polynomials (BPs) operational matrix for the fractional derivative in the Caputo sense, which has not been undertaken before. This method reduces the problems to a system of algebraic equations. The results obtained are in good agreement with the existing ones in open literatures and the solutions approach to classical solutions as the order of the fractional derivatives approach to 1.
Journal title :
The Journal of Mathematics and Computer Science(JMCS)
Serial Year :
2013
Journal title :
The Journal of Mathematics and Computer Science(JMCS)
Record number :
709532
Link To Document :
بازگشت